American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] S. V. Gryshchuk and S. A. Plaksa. Basic Properties of Monogenic Functions in a Biharmonic Plane. Contemporary Mathematics 591 (2013) 127-134.
Book volume table of contents
View Article: PDF

[2] V. A. Kozlov and S. A. Nazarov. The spectrum asymptotics for the Dirichlet problem in the case of the biharmonic operator in a domain with highly indented boundary. St. Petersburg Math. J. 22 (2011) 941-983. MR 2760089.
Abstract, references, and article information   
View Article: PDF

[3] Ali Abkar. Application of a Riesz-type formula to weighted Bergman spaces. Proc. Amer. Math. Soc. 131 (2003) 155-164. MR 1929035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Juan J. Manfredi. $p$-harmonic functions in the plane . Proc. Amer. Math. Soc. 103 (1988) 473-479. MR 943069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bradley Beaver, Leo Sario and Cecilia Wang. Spherical harmonics generating bounded biharmonics . Proc. Amer. Math. Soc. 84 (1982) 485-491. MR 643735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Heppé O’Malla. Dirichlet finite biharmonic functions on the unit disk with distorted metrics . Proc. Amer. Math. Soc. 32 (1972) 521-524. MR 0340627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia